MathSciNet Relay Station
MathSciNet bibliographic data
MR73254 (17,407d) 53.1X
Wang, Hsien-Chung; Yano, Kentaro A class of affinely connected spaces. Trans. Amer. Math. Soc. 80 (1955), 72–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement